International Journal of Mathematics and Mathematical Sciences
Volume 2011 (2011), Article ID 736063, 9 pages
doi:10.1155/2011/736063
Research Article

A Suzuki Type Fixed-Point Theorem

Department of Mathematics, Faculty of Science and Arts, Kirikkale University, Yahsihan, 71450 Kirikkale, Turkey

Received 16 December 2010; Accepted 7 February 2011

Academic Editor: Genaro Lopez

Copyright © 2011 Ishak Altun and Ali Erduran. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We present a fixed-point theorem for a single-valued map in a complete metric space using implicit relation, which is a generalization of several previously stated results including that of Suziki (2008).